# SDR HAL9776

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5932807
- Condition: Corrosion
- Location: Bs 636/717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FORWARD CARGO COMPARTMENT FS 636 TO FS 717.  STR 28L, NUMEROUS AREA CORROSION LEVEL 2.  REMOVED AND REPLACED STR 28L, P/N 5932807-IN SRM 51-30-5.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
